# SDR AALA202110043224

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 68,360 hours, 30,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2940
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 43,575 hours, 26,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST FAULTS EMERGENCY POWER SUPPLY UNIT EXIT LOAD FAULT. REPLACED LEFT EXIT BULBS. NO HELP. REPLACED LEFT EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38. NO HELP. REPLACED LEFT EXIT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND USED ORIGINAL BATTERY. ACCOMPLISHED SATISFACTORY OPERATIONS CHECK THROUGH BITE PER AMM 33-51-00-710-001. NO FAULTS NOTED.
